# SDR SWAA2022022864687

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 33,991 hours, 20,443 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAS PULLED AND MISSING FIBER STRANDS ON OUTER FACE SHEET / DUE TO EXTENT OF DAMAGE FABRICATED REPLACEMENT PANEL FOR CABIN FLOOR PANEL 231XF FROM BMS4-23 TYII LOT # 1328780-1. INSTALLED ALL INSERTS WITH RESIN USING BMS5-107 LOT #AK8KD4894K AND PART MARK PANEL IAW SRM 53-00-50-2R-0 PARA 1A 'NOTE' AND PARA 4. DRWG #144A5810-126 BAC5085 49268U 2/6/19
